Fujita's program and rational points

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationHigher dimensional varieties and rational points
EditorsK.J. Boroczky, J. Kollar, T. Szamuely
PublisherSpringer Verlag
Pages283-310
StatePublished - 2003

Publication series

NameBolyai Society Mathematical Studies
Volume12

Cite this

Tschinkel, Y. (2003). Fujita's program and rational points. In K. J. Boroczky, J. Kollar, & T. Szamuely (Eds.), Higher dimensional varieties and rational points (pp. 283-310). (Bolyai Society Mathematical Studies; Vol. 12). Springer Verlag.

Fujita's program and rational points. / Tschinkel, Yuri.

Higher dimensional varieties and rational points. ed. / K.J. Boroczky; J. Kollar; T. Szamuely. Springer Verlag, 2003. p. 283-310 (Bolyai Society Mathematical Studies; Vol. 12).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Tschinkel, Y 2003, Fujita's program and rational points. in KJ Boroczky, J Kollar & T Szamuely (eds), Higher dimensional varieties and rational points. Bolyai Society Mathematical Studies, vol. 12, Springer Verlag, pp. 283-310.
Tschinkel Y. Fujita's program and rational points. In Boroczky KJ, Kollar J, Szamuely T, editors, Higher dimensional varieties and rational points. Springer Verlag. 2003. p. 283-310. (Bolyai Society Mathematical Studies).
Tschinkel, Yuri. / Fujita's program and rational points. Higher dimensional varieties and rational points. editor / K.J. Boroczky ; J. Kollar ; T. Szamuely. Springer Verlag, 2003. pp. 283-310 (Bolyai Society Mathematical Studies).
@inbook{e367ae7175a04d9da1a722274dcc7046,
title = "Fujita's program and rational points",
author = "Yuri Tschinkel",
year = "2003",
language = "English (US)",
series = "Bolyai Society Mathematical Studies",
publisher = "Springer Verlag",
pages = "283--310",
editor = "K.J. Boroczky and J. Kollar and T. Szamuely",
booktitle = "Higher dimensional varieties and rational points",

}

TY - CHAP

T1 - Fujita's program and rational points

AU - Tschinkel, Yuri

PY - 2003

Y1 - 2003

M3 - Chapter (peer-reviewed)

T3 - Bolyai Society Mathematical Studies

SP - 283

EP - 310

BT - Higher dimensional varieties and rational points

A2 - Boroczky, K.J.

A2 - Kollar, J.

A2 - Szamuely, T.

PB - Springer Verlag

ER -